The Economic Journal · 1972 · 140 citations · 0 references
Social SciencesEconomicsMathematical EconomicsMicroeconomicsStochastic ProcessesCalculus Of VariationsVariational FormulationVariational InequalitiesVariational OptimizationConvex Variational ProblemsEquilibrium ProblemsNonlinear Variational ProblemsVariational Methods In Partial Differential EquationsVariational Problems
Journal Article Variational Methods in Economics Get access Variational Methods in Economics. By G. Hadley and M. C. Kemp. (Amsterdam: North-Holland, 1971. Pp. 378. £5.75.) F. H. Hahn F. H. Hahn London School of Economics Search for other works by this author on: Oxford Academic Google Scholar The Economic Journal, Volume 82, Issue 327, 1 September 1972, Pages 1061–1062, https://doi.org/10.2307/2230286 Published: 01 September 1972